Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 337, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2023, 9:17 PM EDT for 4 counties in Georgia. It was in force for 28 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2023, 9:17 PM EDT (01:17 UTC)
- Expired
- Jul 21, 2023, 9:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Houston County, GA, Pulaski County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 24 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 9:22 PM EDT | TSTM WND DMG | 1 Sse Hayneville, GA | Emergency manager reported down on the 3200 block of S Hwy 341 between Perry and Hawkinsville. |
| Jul 21, 9:23 PM EDT | TSTM WND DMG | 1 Ese Sand Bed, GA | 2 trees down near the intersection of S Hwy 247 and Davis Rd. |
| Jul 21, 9:23 PM EDT | TSTM WND DMG | 3 Ene Hayneville, GA | Emergency manager reports 5 trees down on the 2000 block of S Hwy 247. |
| Jul 21, 9:29 PM EDT | TSTM WND DMG | 2 Sw Bonaire, GA | Emergency manager reports a tree down at the intersection of Old Perry Rd and Piney Grove Rd. |
| Jul 21, 9:44 PM EDT | TSTM WND DMG | 4 Ese District Path, GA | EM reported lines down at Carden Road and Lucy Chapel Bypass. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 5:55 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1219 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
078
WUUS52 KFFC 220117
SVRFFC
GAC023-153-235-289-220145-
/O.NEW.KFFC.SV.W.0337.230722T0117Z-230722T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
917 PM EDT Fri Jul 21 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
North central Pulaski County in central Georgia...
Southern Twiggs County in central Georgia...
Bleckley County in central Georgia...
Southeastern Houston County in central Georgia...
* Until 945 PM EDT.
* At 917 PM EDT, a severe thunderstorm was located over Sand Bed, or
7 miles east of Perry, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Perry, Cochran, Warner Robins, Hayneville, Coley Station,
Tarversville, Sand Bed, Houston Lake, Grovania, Magnolia, Royal,
Ocmulgee Public Fishing Area, Paulk, Goldsboro, Cary, Porter,
Bonaire, Kathleen and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3254 8369 3261 8332 3250 8319 3236 8328
3235 8368
TIME...MOT...LOC 0117Z 267DEG 19KT 3247 8360
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:47 PM EDT, 30 minutes earlier.
Area forecast discussion, Jul 21, 8:47 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 847 PM EDT Fri Jul 21 2023 .UPDATE... Issued at 846 PM EDT Fri Jul 21 2023 Widespread showers and thunderstorms are ongoing across much of the are expected to continue through the next few hours. Anticipating a momentary break overnight before more showers come in again in the early morning hours for central Georgia. They are forecast to stick around in central GA for much of the day into the afternoon with momentary breaks here and there. Not expecting the coverage to expand into the metro at this time. With increased shower activity heat indices should overall be lower tomorrow. Hernandez && .SHORT TERM... (This afternoon through Saturday) Issued at 259 PM EDT Fri Jul 21 2023 A heat advisory is in effect for central GA from 10AM to 8PM EDT. Much of the area South of I20 will see Heat Indices of 105 to 110 this afternoon. Similar to yesterday, northwest flow continues to mean the potential for MCS development in the evening and overnight hours. The exact timing of convection initiation is currently uncertain with a large spread in CAMs solutions. Initial thunderstorms this afternoon will likely be pulse-like. However going into the evening and overnight hours an impulse, currently located over Arkansas, will make its way Eastward into North and Central GA. This impulse may provide the lift necessary to develop cold-pool organization and MCS development. Given previous MCS characteristics this week, any system that develops will likely outperform model prorogation speed and may arrive earlier than CAMs suggested. Therefore, the exact arrival time of any system that develops is currently uncertain, however we may begin to see impacts in the evening and overnight hours. All thunderstorms this afternoon and tonight will have the potential to become strong to severe, however the main hazard will be overnight. Hazards will include damaging winds, frequent lightning, and heavy rainfall. An isolated and brief tornado cannot be ruled out. Much of the region will see post-frontal conditions tomorrow with cooler temperatures in the mid to upper 80s across North GA. Thunderstorms will remain likely across central GA throughout the day tomorrow, where temperatures rise into the low 90s alongside GoM moisture. The greatest PoPs will be in the afternoon with diurnal amplification. SM && .LONG TERM... (Sunday morning through next Thursday) Issued at 259 PM EDT Fri Jul 21 2023 Key Messages: - Drier than average weather and gradually increasing temperatures are forecast next week. - Above average temperatures are expected next weekend. Forecast Concerns for Next Week: Trends in the global ensemble (EPS & GEFS) guidance that favored a mostly dry period of weather early next week have only intensified in recent runs. This includes a majority of EPS and GEFS members now showing a period of PWAT values near 1.0 inch next Monday and Tuesday. This lack of moisture is contributing to limited instability in the model guidance and only gradual increases in CAPE as next week progresses. Toss in gradually rising 500 mb heights over the course of the week and we get a forecast favoring below average precipitation chances throughout the week. Precipitation chances overall should be highest Thursday and Friday (~25%). Forecaster confidence in this trend is moderate with the continued northwest flow aloft, and its potential to pull convection in from the west, being the primary factor reducing confidence. at this possibility. Temperatures next week should gradually increase (by a degree or two per day) as the upper level ridge in the Southern Plains flattens and upper level troughing weakens over the East. Guidance from the NBM for Atlanta suggests a high in the 88 to 91 degree range on Monday (NBM 25 to 75th percentile), with gradual increases to a high in the 92 to 96 degree range on Friday. Trends are similar for the rest of the state, though central Georgia should see values firmly in the upper 90s by the second half of the week. Forecaster confidence in the temperature outlook is high. Way to Early Ponderings about Next Weekend: Guidance from the GEFS and EPS is trending towards increasingly above average 500 mb heights over the Eastern U.S. next weekend. This hints at the possibility of continued or increasing heat in our region next weekend. As is usually the case in the summer, any storms could toss a wrench into this temperature trend, though there is little to suggest convection will be widespread at this time range. The CPC 8 to 14 Day Temperature Outlook hints at the potential for continued heat. Albright && .AVIATION... (00Z TAFS) Issued at 745 PM EDT Fri Jul 21 2023 Scattered to widespread showers and thunderstorms are occurring over most of the TAF site which resulted in TEMPOs for many of the sites. Following this, expecting some lower clouds to come in in the 10-12z timeframe tomorrow associated with a chance for showers over CSG and the metro sites. Any showers and convection tomorrow afternoon to be limited to CSG and MCN tomorrow but lower confidence on this. //ATL Confidence...00Z Update... Medium confidence on everything. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 71 85 68 88 / 70 40 10 10 Atlanta 71 85 69 88 / 70 50 10 10 Blairsville 64 80 60 81 / 70 40 0 10 Cartersville 69 84 65 87 / 70 40 0 0 Columbus 74 90 72 89 / 60 50 40 30 Gainesville 70 85 67 88 / 70 40 10 10 Macon 74 90 71 90 / 60 50 30 30 Rome 70 85 66 88 / 70 40 0 0 Peachtree City 70 85 67 88 / 60 50 20 10 Vidalia 76 90 73 89 / 70 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Hernandez LONG TERM....Albright AVIATION...Hernandez
Hazardous weather outlook, Jul 21, 8:31 PM EDT, 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 831 PM EDT Fri Jul 21 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 831 PM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Strong thunderstorms will be likely this evening for much of north and central Georgia this evening. A few severe thunderstorms will also be possible. The primary hazard from any severe thunderstorms will be damaging wind gusts. Thunderstorms will also be capable of producing localized flooding and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be possible over portions of central Georgia Saturday and Sunday. There is a marginal risk (level 1 of 5) for severe weather Saturday afternoon and evening. Thunderstorms activity should be more isolated Monday and Tuesday with most of the region remaining storm free. The risk for isolated afternoon and evening thunderstorms may return to the whole state of Georgia next Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 21, 8:39 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
839 PM EDT Fri Jul 21 2023
GAZ112-113-220115-
Toombs GA-Montgomery GA-
839 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of northwestern Toombs
and central Montgomery Counties through 915 PM EDT...
At 839 PM EDT, a strong thunderstorm was near Ailey, or over Mount
Vernon, moving east at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lyons, Mount Vernon, Vidalia, Ailey, Higgston, Santa Claus, South
Thompson and Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3208 8236 3216 8262 3217 8262 3226 8259
3227 8230 3217 8228
TIME...MOT...LOC 0039Z 278DEG 23KT 3221 8256
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 8:47 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
847 PM EDT Fri Jul 21 2023
GAZ111-220115-
Wheeler GA-
847 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of central Wheeler
County through 915 PM EDT...
At 847 PM EDT, a strong thunderstorm was near Alamo, moving east at
25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Alamo and Glenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central Georgia.
&&
LAT...LON 3212 8289 3220 8286 3221 8284 3220 8263
3216 8261 3215 8261 3213 8263 3210 8261
3209 8261 3208 8262 3207 8261 3206 8261
3204 8260 3204 8261
TIME...MOT...LOC 0047Z 281DEG 21KT 3216 8280
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 8:49 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Fri Jul 21 2023
GAZ081-082-220115-
Bibb GA-Crawford GA-
849 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of southwestern Bibb and
northeastern Crawford Counties through 915 PM EDT...
At 849 PM EDT, a line of strong thunderstorms was along a line
extending from near Lizella to Sandy Point, and moving east at 30
mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Macon, Lizella, Lake Tobesofkee, Jack Brown Estates, Skipperton,
Rutland and Sandy Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central Georgia.
&&
LAT...LON 3269 8376 3274 8397 3284 8394 3282 8365
3273 8364 3269 8370
TIME...MOT...LOC 0049Z 284DEG 25KT 3282 8390 3275 8395
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 9:08 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
908 PM EDT Fri Jul 21 2023
GAZ083-095-096-220145-
Houston GA-Bleckley GA-Twiggs GA-
908 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of southern Twiggs,
northwestern Bleckley and east central Houston Counties through 945
PM EDT...
At 908 PM EDT, a strong thunderstorm was over Tarversville, or 11
miles northwest of Cochran, moving east at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Royal, Tarversville and Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central Georgia.
&&
LAT...LON 3246 8356 3256 8357 3259 8324 3252 8324
3244 8331
TIME...MOT...LOC 0108Z 274DEG 23KT 3253 8347
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 9:13 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
913 PM EDT Fri Jul 21 2023
GAZ111>113-220145-
Toombs GA-Wheeler GA-Montgomery GA-
913 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of west central Toombs,
east central Wheeler and central Montgomery Counties through 945 PM
EDT...
At 913 PM EDT, a strong thunderstorm was near Glenwood, or near Mount
Vernon, moving east at 20 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Mount Vernon, Glenwood, Uvalda, Ailey, Alston, Rock Springs and
Charlotteville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3209 8273 3221 8267 3216 8241 3205 8240
3199 8247
TIME...MOT...LOC 0113Z 291DEG 18KT 3213 8266
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 9:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
917 PM EDT Fri Jul 21 2023
GAZ079-089-090-220145-
Chattahoochee GA-Talbot GA-Muscogee GA-
917 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of Muscogee,
Chattahoochee and southwestern Talbot Counties through 945 PM EDT...
At 916 PM EDT, a strong thunderstorm was over Bibb City, or near
Phenix City, moving east at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Columbus, Cusseta, Fort Moore, North Fort Moore, Bibb City, Upatoi,
Laurel Hills, Green Island Hills, Vista Terrace, Columbus
Metropolitan Airport, Rose Hill, Manta, Eelbeck/West Fort Moore,
Benning Hills, Avondale, Benning Park, Saint Marys Hills, Edgewood,
Flat Rock and Highland Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.
&&
LAT...LON 3261 8506 3260 8491 3258 8491 3257 8455
3253 8457 3253 8463 3249 8464 3249 8466
3235 8466 3224 8471 3229 8493 3233 8501
3238 8497 3239 8499 3239 8497 3241 8498
3243 8496 3245 8500 3252 8501 3258 8507
TIME...MOT...LOC 0116Z 281DEG 32KT 3252 8500
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:01 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Jul 21, 8:04 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jul 21, 8:14 PM EDT | Special Weather Statement | FFC | Barrow, Oconee | 31 min |
| Jul 21, 8:16 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| Jul 21, 8:18 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 27 min |
| Jul 21, 8:21 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jul 21, 8:22 PM EDT | Special Weather Statement | FFC | Crawford | 38 min |
| Jul 21, 8:27 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Jul 21, 8:36 PM EDT | Special Weather Statement | FFC | Peach | 24 min |
| Jul 21, 8:39 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 36 min |
| Jul 21, 8:47 PM EDT | Special Weather Statement | FFC | Wheeler | 28 min |
| Jul 21, 8:49 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Jul 21, 9:02 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Macon, Peach | 28 min |
| Jul 21, 9:08 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Jul 21, 9:13 PM EDT | Special Weather Statement | FFC | Montgomery | 32 min |
| Jul 21, 9:17 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 28 min |
| Jul 21, 9:19 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 26 min |
| Jul 21, 9:37 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Twiggs, Wilkinson | 38 min |
| Jul 21, 9:45 PM EDT | Special Weather Statement | FFC | Stewart | 30 min |
| Jul 21, 9:46 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| Jul 21, 9:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 41 min |
| Jul 21, 9:54 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jul 21, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 27 min |
| Jul 21, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 32 min |
| Jul 21, 10:01 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 29 min |
| Jul 21, 10:02 PM EDT | Special Weather Statement | FFC | Telfair | 43 min |
| Jul 21, 10:13 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 21, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 28 min |
| Jul 21, 10:22 PM EDT | Special Weather Statement | FFC | Marion, Schley, Webster | 23 min |
| Jul 21, 10:29 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 31 min |
| Jul 21, 10:39 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jul 21, 10:46 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 29 min |
| Jul 21, 10:48 PM EDT | Special Weather Statement | FFC | Crisp | 12 min |
| Jul 21, 11:00 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 21, 11:17 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 28 min |
| Jul 21, 11:20 PM EDT | Special Weather Statement | FFC | Crisp | 25 min |
| Jul 22, 3:39 AM EDT | Special Weather Statement | FFC | Webster | 36 min |
| Jul 22, 10:12 AM EDT | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Jul 22, 10:29 AM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jul 22, 10:48 AM EDT | Special Weather Statement | FFC | Schley | 27 min |
| Jul 22, 12:04 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| Jul 22, 12:17 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 43 min |
| Jul 22, 12:21 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.